# SDR A6WA200540242

- Difficulty date: July 14, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 764808
- Condition: Failed
- Location: Mlg
- Part time: 3,905 hours, 3,647 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, GEAR DISAGREE WARNING MESSAGE.  COMPLIED WITH QRH.  DOWNLOADED FDR AND FOUND BOTH LT AND RT MLG UPLOCKS INTERMITTENT UPA AND LOCKED.  SUSPECT BAD PSEU, REMOVED AND REPLACED PSEU IAW MM.  OPS CHECK GOOD.  PERFORMED FUNCTION CHECKS OF LANDING GEAR EXTENSION AND RETRACTION IAW MM.  CHECK GOOD.  (K)
